# SDR FDEA201208082891

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 71,105 hours, 14,934 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2065
- Condition: Discharged
- Location: Emergency Lights
- Part time: 5,027 hours, 1,700 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED & RECEIVED AN EMERGENCY  LIGHTT BATTERY 6 LOW ALERT.  R & R POWER SUPPLY IAW MM 33-51-01 AND TESTED OK.
